Advil TM
You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional.
Active ingredients: ibuprofen
Brand name
(ARTG)
: ADVIL EFFERVESCENT TABLETS ibuprofen 200 mg strip packWhat this medicine is used for
(ARTG)
Advil Effervescent provides temporary relief of acute pain where inflammation is present such as back, neck and muscle ache. It also provides temporary relief of pain and discomfort associated with headache, migraine, tension headache, sinus, muscle ache, back ache, menstruation, toothache & dental procedures, sore throat, arthritis, osteoarthritis, tennis elbow, fibrositis, neuralgia and the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, effervescent
- Oral
- White or almost white, round, even and facet on both sides
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 18 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 20 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL EFFERVESCENT TABLETS ibuprofen 200 mg strip packWhat this medicine is used for
(ARTG)
Advil Effervescent provides temporary relief of acute pain where inflammation is present such as back, neck and muscle ache. It also provides temporary relief of pain and discomfort associated with headache, migraine, tension headache, sinus, muscle ache, back ache, menstruation, toothache & dental procedures, sore throat, arthritis, osteoarthritis, tennis elbow, fibrositis, neuralgia and the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, effervescent
- Oral
- White or almost white, round, even and facet on both sides
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 18 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 20 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL EFFERVESCENT TABLETS ibuprofen 200 mg strip packWhat this medicine is used for
(ARTG)
Advil Effervescent provides temporary relief of acute pain where inflammation is present such as back, neck and muscle ache. It also provides temporary relief of pain and discomfort associated with headache, migraine, tension headache, sinus, muscle ache, back ache, menstruation, toothache & dental procedures, sore throat, arthritis, osteoarthritis, tennis elbow, fibrositis, neuralgia and the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, effervescent
- Oral
- White or almost white, round, even and facet on both sides
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 18 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 20 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200mg soft capsule blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain, dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Capsule, soft
- Oral
- Clear, green, oval soft gelatin capsule.
Images

Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Store in a Dry Place
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 100 pack
- 30 pack
- 40 pack
- 48 pack
- 50 pack
- 90 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 10 pack
- 12 pack
- 2 (sample pack) pack
- 20 pack
- 24 pack
- 4 (professional sample) pack
- 6 pack
- 6 (sample pack) pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Brand name
(ARTG)
: ADVIL ibuprofen 200 mg tablet blister packWhat this medicine is used for
(ARTG)
Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine headache, tension headache, period pain, dental pain, arthritis pain, rheumatic pain, tennis elbow pain, sore throat, sinus pain, and pain associated with the common cold and flu. Reduces fever
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, sugar coated
- Oral
- Pinkish-brown, sugar-coated round tablet, smooth in texture, with a polished surface. "Advil" printed on one side, in black ink.
Images


Images © Medicines Information Pty Ltd.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 4 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is Schedule 2 : Pharmacy Medicine.
- 40, 48, 50, 90, 96,1 00 pack
We are unable to tell you if you need a prescription for these medicines. You can ask your pharmacist. This medicine is Not Scheduled.
- 2, 4, 6,10, 12, 20, 24 pack
Over 65 ?
(AHT)
This medicine contains the active ingredients:
If you are over 65 years of age, there may be specific risks and recommendations for use of this medicine. Please discuss your individual circumstances with your pharmacist, doctor or health professional. For more information read our page on medication safety for older people.
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems